標題: Existence and multiplicity of traveling waves in a lattice dynamical system
作者: Hsu, CH
Lin, SS
應用數學系
Department of Applied Mathematics
關鍵字: traveling wave;discrete dynamical system;cellular neural networks
公開日期: 1-七月-2000
摘要: This work proves the existence and multiplicity results of monotonic traveling wave solutions for some lattice differential equations by using the monotone iteration method. Our results include the model of cellular neural networks (CNN). In addition to the monotonic traveling wave solutions, non-monotonic and oscillating traveling wave solutions in the delay type of CNN are also obtained. (C) 2000 Academic Press.
URI: http://dx.doi.org/10.1006/jdeq.2000.3770
http://hdl.handle.net/11536/30437
ISSN: 0022-0396
DOI: 10.1006/jdeq.2000.3770
期刊: JOURNAL OF DIFFERENTIAL EQUATIONS
Volume: 164
Issue: 2
起始頁: 431
結束頁: 450
顯示於類別:期刊論文


文件中的檔案:

  1. 000087972000009.pdf